I Don't Like It

2 Replies Updated



Conversation Starter

Jen Says:


After participating in an unrelated study, my BP was consistently high. So ok, time to get this under control.
Doctor started me on the lower dose of edarbyclor. Two weeks on that and my BP was still high. So he upped the dose. Which I read on line is pretty typical. But this higher does? OMG! I'm dizzy all day. Not bad enough to prevent me from moving but darn uncomfortable. And my energy level is in the tank. Heart seems to be racing all the time. Dry mouth that just won't quit and it doesn't seem to matter how much water I drink. I have to wonder what the heck this could be doing to my kidneys. Oh and occasional diarrhea too! JOY!

I told the doctor about the side effects and he suggested I now cut the pill in half. Do a half dose a day. But I see no change. I didn't take it yesterday or today and I STILL seem to have the dry mouth, dizzy, tired side effects. How long does it take this stuff to get OUT Of my system???? I think I'd rather have the high PB back. At least I felt fine. (Yea I know, it's bad. but there have got to be other drugs. Ones that have been around longer. I'm NOT a guinea pig here.)

I bought a home BP cuff and it worked the first time I tried it, and again at the doctors office. But yesterday I kept getting readings that don't make any sense at all.
PB of 66? really? I must not be doing it right. Either that or I'm among the walking dead here.

I'm not taking this stuff anymore. I think it might be time to find a new doctor if he doen't listen to me.


Showing Replies 1 - 2 of 2 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Well, if you've been taking it for several weeks and have suddenly stopped, without tapering, you're going to more than likely get the high BP back and it may go high enough to put yourself in danger.

These types of medications should never be stopped abruptly like that, as it may cause a rebound effect, which could result in severely elevated blood pressure and heart rate, they could go high enough to cause a heart attack or stroke.

As to the symptoms you were experiencing, those are normal side effects to most blood pressure medications, but they will usually taper of after about 4 to 6 weeks, when your body has had a chance to adjust to the medication.

https:/­/­www.medschat.com/­wiki/­Azilsartan/­

https:/­/­www.medschat.com/­wiki/­Chlorthalidone/­

The Chlorthalidone in this is also a diuretic, so it will cause the dry mouth and frequent urination.

Didn't you get any side effect information telling you what to expect, when you got your prescription?

REPLYSHAREREPORT
Was this helpful?      0  
2
Jen Says:

I will call the doctors office tomorrow. So far I'm SO not impressed with any doctor. ONE consult from him initially. Two follow ups and he can't be bothered? I see aids? That last visit I told them the side effects were bad. So she went out to find him, then came back and said "HE said cut the pills in half. Do a half dose a day." No consult, no doctor to question.
The second day of my half dose, I actually got so dizzy on the way into a chair with my plate of dinner in hand I lost my balance. (Dogs got some free pizza.)
And that was it. No more of this stuff.
Four days off of it now and only now are the symptoms letting up. No more dizzy, no more tired after walking five feet. Still have cotton mouth. Heart still feels like it's pounding only not quite as bad as it's been.

And no. no one discussed possible side effects let alone results of a 100.00 worth of blood work I had to have done. Not even sure why, what they need to watch for, results, nothing.
If I had been told up front what to expect and for how long perhaps I could put up with this. But all I know is this stuff is making me sick, dizzy and weak. How can this possibly be good for me?

Oh yea. Let me add. I bought a home digital cuff to keep track. Worked fine when I first got it. Did it at the doctors office with the second BP check to make sure it's right and I was using it right. Fine. Well... the thing will not get an accurate reading now.
Every time I try a flashing symbol means "an error occured."
Oh it comes up with BPs though. I'll read off the last few saved.
137/73 today.
122/67
94/60 try and retry both came up in the 90s?????
97/45
120/69 ... that one was taken on the 27th.

Those simply can't be right. Especially the 94/60. Can it?

Yea I need to call them again. sigh. I want OFF this drug though.

All I can find out about this stuff on line is that it's a fairly new drug. Damn it I'm NOT a guinea pig here! I think I'd rather go on something that has been around long enough to not suddenly show up on TV. "Have your kidneys exploded? Liver quit on you? Broken a bone from falling over? you could collect money!!!" Yea right. No thanks.

REPLYSHAREREPORT
Was this helpful?      0  




Viewing page 1 of 1     Reply


More Discussions:

Sir I Am Taking Drugs As Afim But Want To Leave It Cant Because If Dont Take Then Have A Pain In My Whole Body And Feel Like Tiredness
SIR I AM USING DRUGS AND I WANT TO GET RID OF IT BUT CAN`T BECAUSE IF I DONT TAKE I FEEL LIKE TIREDNESS AND MY WHOLE BOD... 7 replies
from oxycodone to "I don't like percocet"
Greetings to all! I could really use some help, advice, and direction. I was first prescribed oxycodone for cancer pain ... 1 reply
Allergic To NSAIDs - Dont Like Narcotics And Tramadol Isn't On The $4 List Anymore - What Can I Take For Pain Besides Tylenol?
I have been taking Tramadol for at least 9 years now for chronic post-surgical right knee pain, back pain, and Arthritis... 7 replies
Blue Diazepam D 10 round pale blue dont taste like normal valium and are hard in your mouth
I got very light blue valium that say d10 on one side and www on the other. I was wondering if anyone knows what's i... 31 replies
where do I find help for pain medication that works like oxycodone seems to be the only relief but don t want to sound like a drug addict but I ran
My name is Kendra. I am a 25yr old single mother. I have been suffering from chronic back pain from the age of 17yrs old... 10 replies
i just found from a friend who i dont trust so much that he has somme pills that are like zanax but are called zonax
does anybody know if those pills that are like tubes (not round) called zonax or sonax are benzo? like zanax? or like st... 1 reply
Done with Chantix
I successfully did a month of Chantix thanks to the overwhelming support of my concerned girlfriend, friends and family.... 1 reply
Don't switch to mibelas 24 fe
I did not want to switch my pharmacist literally gave me the generic without informing me! It wasn't until I got hom...
DON'T DO IT
At the present moment I'm scared out of my mind. For myself & for everyone else out there using this dangerous d... 1 reply
Dont know what it is but must find out . ASAP
OVAL SHAPED WITH NO LINES ON BACK OF PILL, HAS 5113 THEN A v UNDER THE NUMBERS ## OVAL SHAPED WITH NO LINES ON BACK OF P... 4 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 29 May 2012.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA